7 doctors weighed in:
Does magnesium gluconate surpress your appetite?
7 doctors weighed in

Dr. Eduardo Haddad
Internal Medicine - Nephrology & Dialysis
6 doctors agree
In brief: It may.
Magnesium products can cause GI upset and diarrhea.
For people with kidney failure they are contra indicated since the blood level can rise to dangerous levels. On the other hand if you are on diuretics such as Lasix (furosemide) it can be deficient and cause cardiac arrythmias so it should be replaced just as we replace potassium.

In brief: It may.
Magnesium products can cause GI upset and diarrhea.
For people with kidney failure they are contra indicated since the blood level can rise to dangerous levels. On the other hand if you are on diuretics such as Lasix (furosemide) it can be deficient and cause cardiac arrythmias so it should be replaced just as we replace potassium.
Dr. Eduardo Haddad
Dr. Eduardo Haddad
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors